# SDR GTIA9900999

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A COUPLE OF LIGHTS OUT ON EMERGENCY FLOOR LIGHTING, ALSO NOTICED A FEW LENSES MISSING.  INSTALLED NEW LENSE COVER AND BULBS, OPERATIONAL CHECK GOOD IAW MM REF 33-00.  (M)
